MathSciNet Relay Station
MathSciNet bibliographic data
MR1309126 (95j:55005) 55M99 (54H20)
Constantin, Adrian; Kolev, Boris The theorem of Kerékjártó on periodic homeomorphisms of the disc and the sphere. Enseign. Math. (2) 40 (1994), no. 3-4, 193–204.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement